MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 1910

1
Geographical Variations of the Minimum Mortality Temperature at a Global Scale: A Multicountry Study

Tobias, Aurelio; Hashizume, Masahiro; Honda, Yasushi; Sera, Francesco; Ng, Chris Fook Sheng; Kim, Yoonhee; Roye, Dominic; et al, ENVIRONMENTAL EPIDEMIOLOGY, v.5, no.5, 2021-10

2
Minimal grid diagrams of the prime alternating knots with 12 crossings

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.31, no.01, 2022-01

3
On the modelling of spatially heterogeneous nonlocal diffusion: deciding factors and preferential position of individuals

Alfaro, Matthieu; Giletti, Thomas; Kim, Yong-Jungresearcher; Peltier, Gwenael; Seo, Hyowon, JOURNAL OF MATHEMATICAL BIOLOGY, v.84, no.5, 2022-04

4
On 1-subdivisions of transitive tournaments

Kim, Jaehoonresearcher; Lee, Hyunwoo; Seo, Jaehyeon, ELECTRONIC JOURNAL OF COMBINATORICS, v.29, no.1, 2022-03

5
Approximately dual pairs of wavelet frames

Benavente, Ana; Christensen, Ole; Hasannasab, Marzieh; Kim, Hong Ohresearcher; Kim, Rae Young; Kovac, Federico D., JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.507, no.2, 2022-03

6
Bayesian mixture of gaussian processes for data association problem

Jeon, Younghwan; Hwang, Gangukresearcher, PATTERN RECOGNITION, v.127, 2022-07

7
On some p-adic Galois representations and form class groups

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, MATHEMATIKA, v.68, no.2, pp.535 - 564, 2022-04

8
Combined multiple transcriptional repression mechanisms generate ultrasensitivity and oscillations

Jeong, Eui Min; Song, Yun MIn; Kim, Jae Kyoungresearcher, INTERFACE FOCUS, v.12, no.3, 2022-04

9
Cones of divisors of blow-ups of projective spaces

Salvatore Cacciola; Maria Donten-Bury; Olivia Dumitrescu; Alessio Lo Giudice; Park, Jinhyungresearcher, LE MATEMATICHE, v.66, no.2, pp.153 - 187, 2011-12

10
Potentially non-klt locus and its applications

Choi, Sung Rak; Park, Jinhyungresearcher, MATHEMATISCHE ANNALEN, v.366, no.1-2, pp.141 - 166, 2016-10

11
Hilbert functions of Cox rings of del Pezzo surfaces

Park, Jinhyungresearcher; Won, Joonyeong, JOURNAL OF ALGEBRA, v.480, pp.309 - 331, 2017-06

12
Okounkov Bodies Associated to Pseudoeffective Divisors II

Choi, Sung Rak; Park, Jinhyungresearcher; Won, Joonyeong, TAIWANESE JOURNAL OF MATHEMATICS, v.21, no.3, pp.601 - 620, 2017-06

13
LOG FANO STRUCTURES AND COX RINGS OF BLOW-UPS OF PRODUCTS OF PROJECTIVE SPACES

Lesieutre, John; Park, Jinhyungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.10, pp.4201 - 4209, 2017-10

14
A Castelnuovo-Mumford regularity bound for scrolls

Niu, Wenbo; Park, Jinhyungresearcher, JOURNAL OF ALGEBRA, v.488, pp.388 - 402, 2017-10

15
Asymptotic base loci via Okounkov bodies

Choi, Sung Rak; Hyun, Yoonsuk; Park, Jinhyungresearcher; Won, Joonyeong, ADVANCES IN MATHEMATICS, v.323, pp.784 - 810, 2018-01

16
Okounkov bodies associated to pseudoeffective divisors

Choi, Sung Rak; Hyun, Yoonsuk; Park, Jinhyungresearcher; Won, Joonyeong, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.97, pp.170 - 195, 2018-04

17
A Product Formula for Volumes of Divisors Via Okounkov Bodies

Choi, Sung Rak; Jung, Seung-Jo; Park, Jinhyungresearcher; Won, Joonyeong, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.22, pp.7118 - 7137, 2019-11

18
Singularities and syzygies of secant varieties of nonsingular projective curves

Ein, Lawrence; Niu, Wenbo; Park, Jinhyungresearcher, INVENTIONES MATHEMATICAE, v.222, no.2, pp.615 - 665, 2020-11

19
Local Numerical Equivalences and Okounkov Bodies in Higher Dimensions

Choi, Sung Rak; Park, Jinhyungresearcher; Won, Joonyeong, The Michigan Mathematical Journal, pp.1 - 26, 2021-01

20
Regularity of structure sheaves of varieties with isolated singularities

Moraga, Joaquin; Park, Jinhyungresearcher; Song, Lei, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.23, no.05, 2021-08

Discover

rss_1.0 rss_2.0 atom_1.0